Alert archive / Kansas / Flash Flood Warnings in 2016

Flash Flood Warning 68, NWS Goodland, KS

September 3, 2016Decatur County, Norton County, Kansas

NWS Goodland, KS issued this flash flood warning at Sep 3, 2016, 7:26 PM CDT for Decatur County, Norton County, Kansas. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2016, 7:26 PM CDT (00:26 UTC)
Expired
Sep 4, 2016, 5:30 AM CDT
In force
10 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Decatur County, KS, Norton County, KS

The radar

The Goodland radar (KGLD), 141 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 11:01 PM CDTFLASH FLOODLenora, KSSTREETS IN TOWN FLOODED ALONG WITH A STRETCH OF HIGHWAY 9 COMING INTO TOWN. AT LEAST 6.00 INCHES OF RAIN SO FAR THROUGH 9PM MDT.
Sep 4, 12:30 AM CDTFLASH FLOODLenora, KSWATER RUNNING OVER HWY 9 IN SOUTHERN NORTON COUNTY, SOLOMON RIVER OUT OF BANKS AT LENORA, SWIFT WATER RESCUES WERE UNDERWAY IN RURAL SOUTHERN NORTON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 215 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

860 
WGUS53 KGLD 040026
FFWGLD
KSC039-137-040330-
/O.NEW.KGLD.FF.W.0068.160904T0026Z-160904T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM CDT SAT SEP 3 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
  SOUTHWESTERN NORTON COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 1030 PM CDT

* AT 725 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
  HAVE FALLEN OVER THE PAST HOUR. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LENORA AND NEW ALMELO. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3977 9997 3960 9998 3957 10029 3967 10031

$$

HUSTED
3 follow-up statements
024 
WGUS53 KGLD 040136
FFWGLD
KSC039-137-040630-
/O.EXT.KGLD.FF.W.0068.000000T0000Z-160904T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM CDT SAT SEP 3 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
  SOUTHWESTERN NORTON COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 130 AM CDT

* AT 835 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
  FALLEN. FLASH FLOODING MAY ALREADY BE OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LENORA AND NEW ALMELO. 

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3977 9997 3960 9998 3957 10029 3967 10031

$$

HUSTED
272 
WGUS53 KGLD 040348
FFWGLD
KSC039-137-041030-
/O.EXT.KGLD.FF.W.0068.000000T0000Z-160904T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1048 PM CDT SAT SEP 3 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
  SOUTHWESTERN NORTON COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 530 AM CDT SUNDAY

* AT 1047 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FOUR TO SIX INCHES OF RAIN HAVE
  FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LENORA AND NEW ALMELO. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3977 9997 3960 9998 3957 10029 3967 10031

$$

HUSTED
231 
WGUS73 KGLD 041024
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
524 AM CDT SUN SEP 4 2016

KSC039-137-041033-
/O.EXP.KGLD.FF.W.0068.000000T0000Z-160904T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR KS-NORTON KS-
524 AM CDT SUN SEP 4 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DECATUR AND SOUTHWESTERN
NORTON COUNTIES WILL EXPIRE AT 530 AM CDT...

THE HEAVY RAIN HAS ENDED. FLASH FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD
CLOSURES...AND CHECK THE LATEST AREAL FLOOD WARNING STATEMENT FOR
ONGOING FLOODING IN THE AREA.

LAT...LON 3977 9997 3960 9998 3957 10029 3967 10031

$$

DR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 7:00 PM CDT, 26 minutes earlier.

Area forecast discussion, Sep 3, 7:00 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
600 PM MDT SAT SEP 3 2016

.UPDATE...
Issued at 600 PM MDT Sat Sep 3 2016

Updated forecast to adjust for increased coverage of Flash Flood
Watch to include all counties currently in Severe Thunderstorm
Watch. Storms in E/NE zones are dropping torrential rainfall
prompting issuance.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 1234 PM MDT Sat Sep 3 2016

Through tonight...Thunderstorms have already developed in eastern
Colorado where there is plenty of sun and little to no cap. These
storms have developed near a surface boundary and in advance of a
strong shortwave trough and upper jet. This development should
continue with increasing coverage through the afternoon into the
evening hours.

Convective allowing guidance has caught on this rather well so
considering the trends and decent agreement increased or maintained
high pops into the evening. Many locations in my southern and
western forecast area received 2 to 6 inches of rainfall last
night with reports of flash and areal flooding being received.
Pwats are 1 to near 1.5 inches, similar to last night. So issued a
Flash Flood Watch, through late tonight, for those counties with a
lot of the model output producing heavy rainfall in the same area,
especially in the southern half of my area. Collaboration with Wpc
increased my confidence as well. So for my entire area I have
moderate to heavy rainfall.

In addition, with moisture, shear, and instability parameters about
the same or better than yesterday, also have inserted severe
wording in the forecast and emphasized this in the hwo. Parameters
in place through this evening that will make large hail and a few
tornadoes possible.

For Sunday...do not have a good feel for this day, and have not
had as much time to look at it. Looks like we will be moist and
unstable again with another shortwave moving in. Looks like slight
chance to low chance pops will suffice for now, but this will have
to be looked at again. Models warmed up tomorrow but will need to
see how tonight goes with areal coverage of rainfall and if there
will be any mesoscale affects from the overnight convection.

.LONG TERM...(Sunday night through Saturday)
Issued at 148 PM MDT Sat Sep 3 2016

Deep upper low will be situated over the northern Rockies Sunday
night and into Monday with a high pressure ridge in place over the
middle Mississippi Valley. Multiple weak troughs will traverse the
CWA as we will be situated within the gradient between these two
features. A theta-e boundary will set up in the central portions of
the CWA and will move back and forth as these troughs traverse the
region. We will see PoPs diminish along the boundary on Sunday night
as instability is lost. Another slgt chc of thunderstorms is in the
forecast for Monday mainly during the afternoon with the boundary
providing a focus for development. Upper level support is a bit weak
thus coverage will be isolated.

The upper low will push eastward on Tuesday and Wednesday and
develop a surface low and associated trough/cold front in the
northern Plains as we head into Thursday. This front will remain
mainly north of the CWA Tuesday with the better thunderstorm chances
remaining north of I-70. The front will slide east on Wednesday with
dry weather expected through Friday.

Above normal high temperatures in the lower 90s prevail on Monday
with near normal temperatures in the 80s on Tuesday and Wednesday.
Thursday through Saturday, we will see high temperatures near to
slightly below average with highs in the upper 70s to lower 80s.
Overnight lows will fall into the middle 50s in eastern Colorado to
the lower 70s in the eastern portions of the CWA through tuesday
with with lower 50s to lower 60s Wednesday through Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 520 PM MDT Sat Sep 3 2016

For KGLD...Mainly VFR for sky conditions. IFR visibility to 1
1/2sm in rainfall with potential thunderstorms from 01z-03z. Winds
SSW 15-25kts...with some VRB30g55kt in TRW from 01z-03z.

For KMCK...Mainly VFR/MVFR sky mix w/ ceilings dropping down to
bkn025-030 at times. IFR visibility to 1 1/2sm in moderate to
heavy rainfall in TRW from 00z-02z. Winds SSE 15-25kts...with
some VRB30g55kt in TRW from 00z- 02z.

&&

.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch through late tonight for KSZ001>004-013>016-
     027>029.

CO...Flash Flood Watch through late tonight for COZ090>092.

NE...Flash Flood Watch through late tonight for NEZ079>081.

&&

UPDATE...JN
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JN
Hazardous weather outlook, Sep 3, 6:36 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT SAT SEP 3 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-042345-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
536 PM MDT SAT SEP 3 2016 /636 PM CDT SAT SEP 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE TRI
STATE AREA. THREATS INCLUDE LARGE HAIL IN EXCESS OF TWO
INCHES...DAMAGING WINDS...HEAVY RAINFALL...AND A FEW TORNADOES. IF
HEAVY RAINFALL OCCUR AT LOCATIONS THAT RECEIVED HIGH RAINFALL
AMOUNTS LAST NIGHT...FLASH FLOODING WILL OCCUR RAPIDLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF THE CENTRAL HIGH PLAIN REGION ALMOST EVERY PERIOD THROUGH
WEDNESDAY NIGHT. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Sep 3, 6:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
526 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             3 S MCCOOK              40.16N 100.62W
09/03/2016  E1.75 INCH       RED WILLOW         NE   TRAINED SPOTTER

&&

TLYNCH
Special weather statement, Sep 3, 6:37 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
537 PM MDT SAT SEP 3 2016

COZ091-032345-
KIT CARSON COUNTY CO-
537 PM MDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY
UNTIL 545 PM MDT...

AT 537 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF BETHUNE...OR 6 MILES SOUTHWEST OF BURLINGTON...
MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS THUNDERSTROM WILL PRODUCE STRONG WINDS RESULTING IN AREAS OF
REDUCED VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON AND BETHUNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 427 AND 447.
 HIGHWAY 385 BETWEEN MILE MARKERS 176 AND 192.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3942 10213 3922 10205 3916 10205 3911 10240
      3929 10247
TIME...MOT...LOC 2337Z 251DEG 29KT 3923 10235

024
Special weather statement, Sep 3, 6:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
548 PM MDT SAT SEP 3 2016

COZ091-040015-
KIT CARSON COUNTY CO-
548 PM MDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY
UNTIL 615 PM MDT...

AT 548 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BURLINGTON...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS THUNDERSTROM WILL PRODUCE STRONG WINDS RESULTING IN AREAS OF
REDUCED VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 433 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 177 AND 191.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3942 10205 3919 10205 3914 10231 3931 10238
TIME...MOT...LOC 2348Z 251DEG 29KT 3926 10226

024
Local storm report, Sep 3, 6:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
558 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND GST     5 SSW BURLINGTON        39.24N 102.29W
09/03/2016  M58 MPH          KIT CARSON         CO   ASOS

&&

HILL
Special weather statement, Sep 3, 6:59 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
659 PM CDT SAT SEP 3 2016

KSZ001-002-040015-
CHEYENNE KS-RAWLINS KS-
659 PM CDT SAT SEP 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS AND
NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS UNTIL 715 PM
CDT...

AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF BENKELMAN...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3989 10119 3982 10143 3997 10156 4000 10152
      4000 10128
TIME...MOT...LOC 2359Z 236DEG 7KT 3994 10142

024
Local storm report, Sep 3, 7:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
606 PM MDT SAT SEP 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             SE JENNINGS             39.68N 100.29W
09/03/2016  E0.50 INCH       DECATUR            KS   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:08 PM CDTSevere Thunderstorm WarningGLDSherman52 min
Sep 3, 7:11 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 7:13 PM CDTTornado WarningGLDGraham32 min
Sep 3, 7:39 PM CDTSpecial Weather StatementGLDNorton36 min
Sep 3, 7:44 PM CDTSevere Thunderstorm WarningGLDGraham46 min
Sep 3, 7:49 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace21 min
Sep 3, 7:56 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 8:00 PM CDTFlash Flood WarningGLDCheyenne, Rawlins8 hr
Sep 3, 8:02 PM CDTSpecial Weather StatementGLDSherman13 min
Sep 3, 8:11 PM CDTFlash Flood WarningGLDGraham9 hr
Sep 3, 8:22 PM CDTSpecial Weather StatementGLDDecatur23 min
Sep 3, 8:27 PM CDTSpecial Weather StatementGLDGraham33 min
Sep 3, 8:43 PM CDTSevere Thunderstorm WarningGLDSherman47 min
Sep 3, 8:47 PM CDTSpecial Weather StatementGLDNorton13 min
Sep 3, 8:58 PM CDTSpecial Weather StatementGLDGraham32 min
Sep 3, 9:09 PM CDTFlash Flood WarningGLDGraham, Norton8 hr
Sep 3, 9:11 PM CDTSpecial Weather StatementGLDRawlins19 min
Sep 3, 9:12 PM CDTSevere Thunderstorm WarningGLDThomas25 min
Sep 3, 9:20 PM CDTSpecial Weather StatementGLDSherman10 min
Sep 3, 9:31 PM CDTSpecial Weather StatementGLDGraham29 min
Sep 3, 9:38 PM CDTFlash Flood WarningGLDDecatur, Rawlins6 hr
Sep 3, 9:51 PM CDTSevere Thunderstorm WarningGLDGraham39 min
Sep 3, 9:54 PM CDTSpecial Weather StatementGLDDecatur36 min
Sep 3, 10:05 PM CDTSpecial Weather StatementGLDCheyenne10 min
Sep 3, 10:24 PM CDTSpecial Weather StatementGLDCheyenne21 min
Sep 3, 10:27 PM CDTSpecial Weather StatementGLDGraham33 min
Sep 3, 10:31 PM CDTSevere Thunderstorm WarningGLDCheyenne26 min
Sep 3, 11:18 PM CDTSpecial Weather StatementGLDCheyenne12 min
Sep 3, 11:18 PM CDTSevere Thunderstorm WarningGLDGraham42 min
Sep 3, 11:29 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Sep 3, 11:57 PM CDTSevere Thunderstorm WarningGLDGraham33 min
Sep 4, 12:23 AM CDTSpecial Weather StatementGLDRawlins22 min
Sep 4, 1:46 AM CDTRiver Flood WarningGLDNorton41 hr
Sep 4, 2:14 AM CDTFlash Flood WarningGLDDecatur, Norton, Rawlins, Sheridan, Thomas3 hr
Sep 4, 5:23 AM CDTAreal Flood WarningGLDDecatur, Graham, Norton, Sheridan24 hr
Sep 4, 5:49 AM CDTFlash Flood WatchGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more17 hr
Sep 4, 3:08 PM CDTSevere Thunderstorm WarningGLDGreeley67 min
Sep 4, 3:45 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace45 min
Sep 4, 4:09 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 4:15 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita45 min
Sep 4, 4:28 PM CDTSpecial Weather StatementGLDSherman17 min
Sep 4, 4:43 PM CDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 4:47 PM CDTSpecial Weather StatementGLDCheyenne, Sherman28 min
Sep 4, 4:54 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas51 min
Sep 4, 4:58 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita47 min
Sep 4, 5:40 PM CDTFlash Flood WarningGLDGreeley, Logan, Wichita6 hr
Sep 4, 5:43 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita62 min
Sep 4, 5:52 PM CDTSpecial Weather StatementGLDLogan23 min
Sep 4, 6:11 PM CDTSevere Thunderstorm WarningGLDLogan64 min

Nearby

Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.